| Model Number |
ADVIA CHEMISTRY XPT SYSTEM |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) to report that falsely depressed calcium_2 (ca_2) results were generated for multiple patient samples on an advia chemistry xpt system.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse checked the oil bath for contamination, and none was found.Next, the cse replaced the reaction tray vessel (rrv) cuvettes and performed a lamp energy check and cell blank, and both were acceptable.Following a check of the reagent probe (rp) positions, the cse repositioned rp1, cleaned the rps, and confirmed their alignment using an alignment gauge.Then, the cse ran a successful precision study, and the customer ran quality controls, which recovered, acceptably.Siemens concluded that cuvettes and alignment issues potentially contributed to the erroneous ca_2 results.The instrument is performing according to specifications.No further evaluation of this device is required.
Event or Problem Description
The customer reported that falsely depressed calcium_2 (ca_2) results were generated on multiple patient samples on an advia chemistry xpt system.The initial results were reported to the physician(s).The customer indicated that they were rerunning patient samples on an alternate advia chemistry xpt system.The customer also stated that some patients were redrawn for subsequent testing.Results and sample information have not been provided.There are no known reports of patient intervention or adverse health consequences due to the erroneous ca_2 results.
Event or Problem Description
The customer provided calcium_2 (ca_2) results generated on the advia chemistry xpt analyzer for this event.The customer did not specify the date of testing for each sample.Therefore, these results were also included in the supplemental reports for mdr 2432235-2025-00047 and mdr 2432235-2025-00049.Additionally, the customer provided two sample identifiers without any results and did not provide the correct results for most samples.
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00048 on 10-feb-2025.Additional information (25-feb-2025): the customer provided sample identifiers and results for the patients impacted by this event sections a1, b5 and b6 were updated to reflect the additional information.